MathSciNet Relay Station
MathSciNet bibliographic data
MR1348148 (96i:17007) 17B37 (16S30)
Brown, K. A.; Goodearl, K. R. Prime spectra of quantum semisimple groups. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2465–2502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement